Algebraic & Geometric Topology

Categorical models for equivariant classifying spaces

Bertrand Guillou, Peter May, and Mona Merling

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Starting categorically, we give simple and precise models for classifying spaces of equivariant principal bundles. We need these models for work in progress in equivariant infinite loop space theory and equivariant algebraic K–theory, but the models are of independent interest in equivariant bundle theory and especially equivariant covering space theory.

Article information

Source
Algebr. Geom. Topol., Volume 17, Number 5 (2017), 2565-2602.

Dates
Received: 14 July 2012
Revised: 25 September 2016
Accepted: 27 March 2017
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1510841476

Digital Object Identifier
doi:10.2140/agt.2017.17.2565

Mathematical Reviews number (MathSciNet)
MR3704236

Zentralblatt MATH identifier
1383.55013

Subjects
Primary: 55R91: Equivariant fiber spaces and bundles [See also 19L47] 55R35: Classifying spaces of groups and $H$-spaces
Secondary: 55P92: Relations between equivariant and nonequivariant homotopy theory 55R91: Equivariant fiber spaces and bundles [See also 19L47]

Keywords
equivariant classifying spaces

Citation

Guillou, Bertrand; May, Peter; Merling, Mona. Categorical models for equivariant classifying spaces. Algebr. Geom. Topol. 17 (2017), no. 5, 2565--2602. doi:10.2140/agt.2017.17.2565. https://projecteuclid.org/euclid.agt/1510841476


Export citation

References

  • E Babson, D,N Kozlov, Group actions on posets, J. Algebra 285 (2005) 439–450
  • E,C Dade, Group-graded rings and modules, Math. Z. 174 (1980) 241–262
  • T tom Dieck, Faserbündel mit Gruppenoperation, Arch. Math. $($Basel$)$ 20 (1969) 136–143
  • B Guillou, J,P May, Equivariant iterated loop space theory and permutative $G$–categories, preprint (2012) To appear in Algebr. Geom. Topol.
  • K Kawakubo, Induction theorems for equivariant $K$–theory and $J$–theory, J. Math. Soc. Japan 38 (1986) 173–198
  • R,K Lashof, Equivariant bundles, Illinois J. Math. 26 (1982) 257–271
  • R,K Lashof, J,P May, Generalized equivariant bundles, Bull. Soc. Math. Belg. Sér. A 38 (1986) 265–271
  • R,K Lashof, J,P May, G,B Segal, Equivariant bundles with abelian structural group, from “Proceedings of the Northwestern Homotopy Theory Conference” (H,R Miller, S,B Priddy, editors), Contemp. Math. 19, Amer. Math. Soc., Providence, RI (1983) 167–176
  • J,P May, Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies 11, D. Van Nostrand, Princeton, NJ (1967)
  • J,P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972)
  • J,P May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. 155, Amer. Math. Soc., Providence, RI (1975)
  • J,P May, Some remarks on equivariant bundles and classifying spaces, from “International Conference on Homotopy Theory”, Astérisque 191, Soc. Math. France, Paris (1990) 239–253
  • J,P May, Equivariant homotopy and cohomology theory, CBMS Regional Conference Series in Mathematics 91, Amer. Math. Soc. (1996)
  • M Merling, Equivariant algebraic K–theory of $G$–rings, Math. Z. 285 (2017) 1205–1248
  • S Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Mathematics 818, Springer (1980)
  • M Murayama, K Shimakawa, Universal equivariant bundles, Proc. Amer. Math. Soc. 123 (1995) 1289–1295
  • D,S Passman, Infinite crossed products, Pure and Applied Mathematics 135, Academic Press, Boston (1989)
  • C Rezk, Classifying spaces for $1$–truncated compact Lie groups, preprint (2016)
  • G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105–112
  • J-P Serre, Local fields, Graduate Texts in Mathematics 67, Springer (1979)
  • K Shimakawa, Infinite loop $G$–spaces associated to monoidal $G$–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239–262
  • R,W Thomason, The homotopy limit problem, from “Proceedings of the Northwestern Homotopy Theory Conference” (H,R Miller, S,B Priddy, editors), Contemp. Math. 19, Amer. Math. Soc., Providence, R.I. (1983) 407–419
  • V,M Usenko, Subgroups of semidirect products, Ukrain. Mat. Zh. 43 (1991) 1048–1055 In Russian; translated in Ukrainian Math. J. 43 (1991) 982–988